# SDR CALA2016092600683

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 59,244 hours, 20,489 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Part number: 6937307300
- Part serial: D03735
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT FL 380 THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED, DID NOT GO OUT WITH THRUST LEVER CLOSED.  RAN ENGINE FIRE, ENGINE SEVERE DAMAGE OR SEPARATION CHECK LIST.  SHUTDOWN THE NR 1 ENGINE.  DISCHARGE LEFT AND RIGHT EXTINGUISHER BOTTLES.
